# SDR JJBA20231218014

- Difficulty date: December 11, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 40,381 hours, 27,481 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF3 EXT, CRACK FOUND RH LATERAL FARING TOP WING ANGLE BTW FR 47-48. ANGLE REPLACED
